Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/2970
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWinter, M-
dc.contributor.authorWei, J-
dc.coverage.spatial42en
dc.date.accessioned2009-01-20T17:53:43Z-
dc.date.available2009-01-20T17:53:43Z-
dc.date.issued2007-
dc.identifier.citationMethods and Applications of Analysis. 14 (2) 119-164en
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/2970-
dc.description.abstractWe consider the Gierer-Meinhardt system in R^1. where the exponents (p, q, r, s) satisfy 1< \frac{ qr}{(s+1)( p-1)} < \infty, 1 <p < +\infty, and where \ep<<1, 0<D<\infty, \tau\geq 0, D and \tau are constants which are independent of \ep. We give a rigorous and unified approach to show that the existence and stability of N-peaked steady-states can be reduced to computing two matrices in terms of the coefficients D, N, p, q, r, s. Moreover, it is shown that N-peaked steady-states are generated by exactly two types of peaks, provided their mutual distance is bounded away from zero.en
dc.format.extent361308 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherProject Eucliden
dc.subjectStabilityen
dc.subjectMultiple-peaked solutionsen
dc.subjectSingular perturbationsen
dc.subjectTuring's instabilityen
dc.titleExistence, classification and stability analysis of multiple-peaked solutions for the gierer-meinhardt system in R^1en
dc.typeResearch Paperen
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
42-Npeak1d8.pdf352.84 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.